S G Bindu
Articles written in Pramana – Journal of Physics
Volume 54 Issue 2 February 2000 pp 275-285 Research Articles
We investigate how dissipation and nonlinearity can affect the electromagnetic wave propagating through a saturated ferromagnet in the presence of an external magnetic field in (2+1) dimensions. The propagation of electromagnetic waves through a ferromagnet under an external magnetic field in the presence of dissipative effect has been studied using reductive perturbation method. It is found that to the lowest order of perturbation the system of equations for the electromagnetic waves in a ferromagnet can be reduced to an integro-differential equation.
Volume 96, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode